# SDR FDEA201006262383

- Difficulty date: June 26, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083289
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CAP CORRODED STA 1010 LBL 45-60 CORROSION OUT OF LIMITS. CUT OUT DAMAGED AREA DIMS 6.6" X .9", FABRICATED REPAIR ANGLES USING 7075-O .071 DIMS 24.25" X 2.2" AND 28.45" X 2.4", HEAT TREATED PARTS TO T6 CONDITION IAW FASI ENG REPORT 2-37153-801 REV A, FABRICATED REPAIR FILLERS USING 7075T-6 .125 DIMS 8" X .9" AND 6.6" X .9" AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-8 AND 51-10-2. THIS IS A CATEGORY "B" REPAIR.
